Outbreak of acne due to different brand of Levo?

Hi I was was taking 3 tablets of Wochhardt but as GP has now increased my meds I have been given 100mcg Activas tablets. I started them on Monday and now have an outbreak of acne the like of which I haven't experienced since I was a teenager and not a good look aged 54! I am sure it's the change of brand causing this.

Two questions - has anyone else experienced this and if so did the acne calm down once the body got used to the change? If not can I ask GP next time to prescribe Wochhardt specifically. I know they only comes in 25mcg but would prefer them as they seemed to suit me better.

3 Replies

  • I think I've read that some find Actavis weak, so your increase in dose may not be as much as your GP thinks. I believe you might be able to get a prescription for Wockhardt, I've read that on another post somewhere. If not, you can ask pharmacist to get it for you - though I know this can sometimes be time consuming. I've never had acne associated with Levo, or heard of it, but you should follow your instinct, if you believe it is due to Levo, assume that's right, it's for others to prove it's not.

  • Yes that happened to me I went from100 to 75 so from 1 tablet to three. A different make , after a couple of weeks things improved but whenever I take a new supliment of any kind spots come back. I'm 57! Anoying!

  • Thanks glen. I hope like you they will improve in a couple of weeks. Madness having really dry skin plus horrible painful spots! X

You may also like...